# SDR HALA2009032500108

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 66,585 hours, 30,746 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Deformed
- Location: Apu Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON WALKAROUND FOUND EVIDENCE OF OIL LEAKING FROM APU COMPARTMENT.  UPON FURTHER INVESTICATION FOUND APU OIL CAP O-RING STRETCHED OUT OF SHAPE.  REPLACED O-RING ON APU OIL CAP.  SERVICED APU PER MM 12-13-04.  LEAK CHECKED OK.  NO FURTHER DEFECTS NOTED.
